# SDR AALA20161122027

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 63,308 hours, 8,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 73935
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR INTERIOR EMERGENCY LIGHTS ARE INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW AMM 33-51-06.
